# SDR ASAA2022031637697

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 22,275 hours, 6,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C RIGHT 25 & 30 AND A/C LEFT 27, EMERGENCY LIGHTS ON DURING FLIGHT. GROUNDED - YES. RMVD & RPLCD EMERGENCY LIGHT POWER SUPPLIES M2627 AND M2626 REF B737-900 AMM 33-51-01. OPS NML PER SAME.
